Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Liu, Yunkang
1998.
On Some Conjectures by Morriset al.about Zeros of an Entire Function.
Journal of Mathematical Analysis and Applications,
Vol. 226,
Issue. 1,
p.
1.
Sezer, Mehmet
Yalçinbaş, Salih
and
Gülsu, Mustafa
2008.
A Taylor polynomial approach for solving generalized pantograph equations with nonhomogenous term.
International Journal of Computer Mathematics,
Vol. 85,
Issue. 7,
p.
1055.
Bogachev, Leonid
Derfel, Gregory
Molchanov, Stanislav
and
Ochendon, John
2008.
Topics in Stochastic Analysis and Nonparametric Estimation.
Vol. 145,
Issue. ,
p.
29.
Sezer, Mehmet
yalçinbaş, Salih
and
Şahin, Niyazi
2008.
Approximate solution of multi-pantograph equation with variable coefficients.
Journal of Computational and Applied Mathematics,
Vol. 214,
Issue. 2,
p.
406.
Brunner, Hermann
2009.
Recent advances in the numerical analysis of Volterra functional differential equations with variable delays.
Journal of Computational and Applied Mathematics,
Vol. 228,
Issue. 2,
p.
524.
Saadatmandi, Abbas
and
Dehghan, Mehdi
2009.
Variational iteration method for solving a generalized pantograph equation.
Computers & Mathematics with Applications,
Vol. 58,
Issue. 11-12,
p.
2190.
Ali, Ishtiaq
Brunner, Hermann
and
Tang, Tao
2009.
Spectral methods for pantograph-type differential and integral equations with multiple delays.
Frontiers of Mathematics in China,
Vol. 4,
Issue. 1,
p.
49.
Yusufoğlu, Elçin
2010.
An efficient algorithm for solving generalized pantograph equations with linear functional argument.
Applied Mathematics and Computation,
Vol. 217,
Issue. 7,
p.
3591.
Kundrát, Petr
2011.
Asymptotic estimate for differential equation with power coefficients and power delays.
Tatra Mountains Mathematical Publications,
Vol. 48,
Issue. 1,
p.
91.
Bota, Constantin
and
Căruntu, Bogdan
2012.
-Approximate polynomial solutions for the multi-pantograph equation with variable coefficients.
Applied Mathematics and Computation,
Vol. 219,
Issue. 4,
p.
1785.
Işik, Osman Raşit
Güney, Zekeriya
and
Sezer, Mehmet
2012.
Bernstein series solutions of pantograph equations using polynomial interpolation.
Journal of Difference Equations and Applications,
Vol. 18,
Issue. 3,
p.
357.
Yüzbaşi, Şuayip
Şahin, Niyazi
and
Sezer, Mehmet
2012.
A Bessel collocation method for numerical solution of generalized pantograph equations.
Numerical Methods for Partial Differential Equations,
Vol. 28,
Issue. 4,
p.
1105.
Tohidi, E.
Bhrawy, A.H.
and
Erfani, K.
2013.
A collocation method based on Bernoulli operational matrix for numerical solution of generalized pantograph equation.
Applied Mathematical Modelling,
Vol. 37,
Issue. 6,
p.
4283.
Lastra, Alberto
and
Malek, Stéphane
2013.
On Parametric Gevrey Asymptotics for Singularly Perturbed Partial Differential Equations with Delays.
Abstract and Applied Analysis,
Vol. 2013,
Issue. ,
p.
1.
Yüzbaşı, Şuayip
and
Sezer, Mehmet
2013.
An exponential approximation for solutions of generalized pantograph-delay differential equations.
Applied Mathematical Modelling,
Vol. 37,
Issue. 22,
p.
9160.
Yüzbaşı, Şuayip
2014.
Laguerre approach for solving pantograph-type Volterra integro-differential equations.
Applied Mathematics and Computation,
Vol. 232,
Issue. ,
p.
1183.
Yüzbaşı, Şuayip
Gök, Emrah
and
Sezer, Mehmet
2014.
Laguerre matrix method with the residual error estimation for solutions of a class of delay differential equations.
Mathematical Methods in the Applied Sciences,
Vol. 37,
Issue. 4,
p.
453.
Kalateh Bojdi, Z.
Ahmadi-Asl, S.
and
Aminataei, A.
2014.
The general shifted Jacobi matrix method for solving generalized pantograph equations.
Computational and Applied Mathematics,
Vol. 33,
Issue. 3,
p.
781.
Isik, Osman Rasit
and
Turkoglu, Turgay
2016.
A rational approximate solution for generalized pantograph‐delay differential equations.
Mathematical Methods in the Applied Sciences,
Vol. 39,
Issue. 8,
p.
2011.
Javadi, Shahnam
Babolian, Esmail
and
Taheri, Zeinab
2016.
Solving generalized pantograph equations by shifted orthonormal Bernstein polynomials.
Journal of Computational and Applied Mathematics,
Vol. 303,
Issue. ,
p.
1.